# SDR SWAA2022111670027

- Difficulty date: November 11, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 48,631 hours, 28,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 GALLEY DOOR SLIDE COVER LENS LOOSE. / [01] REMOVED AND REPLACED R2 DOOR SLIDE COVER LENS REF AMM 25-66-01.
